• DocumentCode
    967103
  • Title

    On a dissimilarity of polynomial derivatives of single- and multivariable positive real functions

  • Author

    Ramachandran, V. ; Ahmad, M.O.

  • Author_Institution
    Concordia University, Montreal, P.Q., Canada
  • Volume
    70
  • Issue
    10
  • fYear
    1982
  • Firstpage
    1233
  • Lastpage
    1234
  • Abstract
    This letter establishes that the polynomial derivatives of a positive real function cannot be a reactance function in the cage of a single variable, Whereas this is possible in the case of multivariable positive real functions.
  • Keywords
    Computer science; Electrons; Frequency domain analysis; Impedance; Poles and zeros; Polynomials; Radio frequency; Stability;
  • fLanguage
    English
  • Journal_Title
    Proceedings of the IEEE
  • Publisher
    ieee
  • ISSN
    0018-9219
  • Type

    jour

  • DOI
    10.1109/PROC.1982.12452
  • Filename
    1456720